# SDR AALA20100423TUL14

- Difficulty date: April 23, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 54,484 hours, 27,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1418 FRAME CRACKED AT LONGERON 2 LEFT.  INSTALLED FRAME DOUBLER AT STATION 1418, LONGERON 2 LEFT AS PER AARD 53-10-00-15 AND SRM 53-01-0, FIGURE 2 SHEET 4.
